# SDR CHQA201100364

- Difficulty date: September 7, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 26,963 hours, 25,516 cycles
- Engine: Allsn AE3007A
- Engine time: 23,753 hours, 22,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON CARGO DOOR FORWARD FRAME SHEAR CLIP.  MAINTENANCE REPAIRED THE CARGO DOOR FORWARD LATERAL L SHAPE SHEAR CLIP IN ACCORDANCE WITH ETD 2011-145-104683 AND IC 2008-145/04809.  THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 9/8/2011.
